Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2016: 0.589
Source Normalized Impact per Paper (SNIP) 2016: 1.125

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 18, Issue 6 (Jan 2010)

Issues

A quasi-boundary-value method for the Cauchy problem for elliptic equations with nonhomogeneous Neumann data

Xiao-Li Feng
  • School of Mathematics and Statistics, Lanzhou University, Lanzhou, P.R. China and Department of Mathematics, Linköping University, Sweden.
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Lars Eldén / Chu-Li Fu
Published Online: 2010-12-20 | DOI: https://doi.org/10.1515/jiip.2010.028

Abstract

A Cauchy problem for elliptic equations with nonhomogeneous Neumann data in a cylindrical domain is investigated in this paper. For the theoretical aspect the a-priori and a-posteriori parameter choice rules are suggested and the corresponding error estimates are obtained. About the numerical aspect, for a simple case results given by two methods based on the discrete Sine transform and the finite difference method are presented; an idea of left-preconditioned GMRES (Generalized Minimum Residual) method is proposed to deal with the high dimensional case to save the time; a view of dealing with a general domain is suggested. Some ill-posed problems regularized by the quasi-boundary-value method are listed and some rules of this method are suggested.

Keywords.: Elliptic equation; a-priori; a-posteriori; discrete Sine transform; finite difference method; quasi-boundary-value method; left-preconditioned GMRES

About the article

Received: 2010-03-26

Published Online: 2010-12-20

Published in Print: 2010-12-01


Citation Information: Journal of Inverse and Ill-posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.2010.028.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Hongfang Li and Feng Zhou
Advances in Mathematical Physics, 2016, Volume 2016, Page 1
[3]
Nguyen Huy Tuan, Le Duc Thang, and Daniel Lesnic
Journal of Mathematical Analysis and Applications, 2016, Volume 434, Number 2, Page 1376
[4]
Quoc Viet Tran, Huy Tuan Nguyen, Van Thinh Nguyen, and Duc Trong Dang
Applied Mathematical Modelling, 2014, Volume 38, Number 17-18, Page 4460
[5]
Tuan H. Nguyen and Binh Thanh Tran
ISRN Mathematical Analysis, 2014, Volume 2014, Page 1
[7]
Nadjib Boussetila, Salim Hamida, and Faouzia Rebbani
Abstract and Applied Analysis, 2013, Volume 2013, Page 1
[8]
Jun-Gang Wang, Yu-Bin Zhou, and Ting Wei
Applied Mathematics Letters, 2013, Volume 26, Number 7, Page 741

Comments (0)

Please log in or register to comment.
Log in